Alert archive / Indiana / Small Craft Advisories in 2017
Small Craft Advisory 6, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jan 25, 2017, 4:32 AM EST. It took effect at Jan 25, 2017, 7:00 PM EST. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2017, 4:32 AM EST (09:32 UTC)
- In effect from
- Jan 25, 2017, 7:00 PM EST
- Expired
- Jan 30, 2017, 10:00 AM EST
- In force
- 5 days
- Issued by
- NWS Northern Indiana
The text
As transmitted.
162 WHUS73 KIWX 250932 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 432 AM EST WED JAN 25 2017 LMZ043-046-251745- /O.NEW.KIWX.SC.Y.0006.170126T0600Z-170128T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 432 AM EST WED JAN 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 11 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM THURSDAY TO 11 PM EST FRIDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
21 follow-up statements
884 WHUS73 KIWX 251548 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1048 AM EST WED JAN 25 2017 LMZ043-046-260000- /O.CON.KIWX.SC.Y.0006.170126T0600Z-170128T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1048 AM EST WED JAN 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO 11 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO 11 PM EST FRIDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS BECOMING NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT TONIGHT. * WAVES: 1 TO 3 FEET BECOMING 4 TO 8 FEET OVERNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
434 WHUS73 KIWX 251930 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 230 PM EST WED JAN 25 2017 LMZ043-046-260330- /O.EXT.KIWX.SC.Y.0006.170126T0000Z-170128T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 230 PM EST WED JAN 25 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 11 PM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 11 PM EST FRIDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS BECOMING NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT...PERSISTING INTO FRIDAY EVENING. * WAVES: 1 TO 3 FEET BECOMING 4 TO 8 FEET OVERNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
231 WHUS73 KIWX 252036 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 336 PM EST WED JAN 25 2017 LMZ043-046-260445- /O.CON.KIWX.SC.Y.0006.170126T0000Z-170128T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 336 PM EST WED JAN 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 11 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 11 PM EST FRIDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS BECOMING NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT. * WAVES: 1 TO 3 FEET BECOMING 4 TO 8 FEET OVERNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
138 WHUS73 KIWX 260400 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1100 PM EST WED JAN 25 2017 LMZ043-046-261200- /O.CON.KIWX.SC.Y.0006.000000T0000Z-170128T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1100 PM EST WED JAN 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST FRIDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS BECOMING NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT. * WAVES: 3 TO 6 FEET BUILDING TO 5 TO 9 FEET OVERNIGHT. 5 TO 8 FEET THURSDAY SUBSIDING TO 3 TO 6 FEET THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
806 WHUS73 KIWX 260924 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 424 AM EST THU JAN 26 2017 LMZ043-046-261730- /O.EXT.KIWX.SC.Y.0006.000000T0000Z-170129T1100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 424 AM EST THU JAN 26 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST SUNDAY. * WINDS: WEST TO NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
741 WHUS73 KIWX 261533 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1033 AM EST THU JAN 26 2017 LMZ043-046-262345- /O.CON.KIWX.SC.Y.0006.000000T0000Z-170129T1100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1033 AM EST THU JAN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 3 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
996 WHUS73 KIWX 262040 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 340 PM EST THU JAN 26 2017 LMZ043-046-270445- /O.CON.KIWX.SC.Y.0006.000000T0000Z-170129T1100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 340 PM EST THU JAN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. * WINDS: WEST 15 TO 25 KNOTS. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
631 WHUS73 KIWX 270343 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1043 PM EST THU JAN 26 2017 LMZ043-046-271145- /O.CON.KIWX.SC.Y.0006.000000T0000Z-170129T1100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1043 PM EST THU JAN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. * WINDS: WEST 15 TO 25 KNOTS. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
228 WHUS73 KIWX 270920 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 420 AM EST FRI JAN 27 2017 LMZ043-046-271730- /O.CON.KIWX.SC.Y.0006.000000T0000Z-170129T1100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 420 AM EST FRI JAN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. * WINDS: WEST 15 TO 25 KNOTS. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
660 WHUS73 KIWX 271539 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1039 AM EST FRI JAN 27 2017 LMZ043-046-272345- /O.CON.KIWX.SC.Y.0006.000000T0000Z-170129T1100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1039 AM EST FRI JAN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. * WINDS: WEST 15 TO 25 KNOTS. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
765 WHUS73 KIWX 272041 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 341 PM EST FRI JAN 27 2017 LMZ043-046-280445- /O.CON.KIWX.SC.Y.0006.000000T0000Z-170129T1100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 341 PM EST FRI JAN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. * WINDS: WEST 15 TO 25 KNOTS. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
425 WHUS73 KIWX 280233 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 933 PM EST FRI JAN 27 2017 LMZ043-046-281045- /O.CON.KIWX.SC.Y.0006.000000T0000Z-170129T1100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 933 PM EST FRI JAN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. * WINDS: WEST 15 TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
888 WHUS73 KIWX 280852 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 352 AM EST SAT JAN 28 2017 LMZ043-046-281700- /O.EXT.KIWX.SC.Y.0006.000000T0000Z-170130T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 352 AM EST SAT JAN 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST MONDAY. * WINDS: WEST 15 TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
566 WHUS73 KIWX 281540 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1040 AM EST SAT JAN 28 2017 LMZ043-046-282345- /O.CON.KIWX.SC.Y.0006.000000T0000Z-170130T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1040 AM EST SAT JAN 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. * WINDS: WEST 15 TO 25 KNOTS BECOMING NORTHWEST TONIGHT. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
418 WHUS73 KIWX 282113 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 413 PM EST SAT JAN 28 2017 LMZ043-046-290515- /O.EXT.KIWX.SC.Y.0006.000000T0000Z-170130T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 413 PM EST SAT JAN 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST MONDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS BACKING WEST 10 TO 15 KNOTS MONDAY MORNING. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
142 WHUS73 KIWX 290351 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1051 PM EST SAT JAN 28 2017 LMZ043-046-291200- /O.CON.KIWX.SC.Y.0006.000000T0000Z-170130T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1051 PM EST SAT JAN 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS BACKING WEST 10 TO 15 KNOTS MONDAY MORNING. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
774 WHUS73 KIWX 291016 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 516 AM EST SUN JAN 29 2017 LMZ043-046-291830- /O.CON.KIWX.SC.Y.0006.000000T0000Z-170130T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 516 AM EST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS BACKING WEST 10 TO 15 KNOTS MONDAY MORNING. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
887 WHUS73 KIWX 291512 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1012 AM EST SUN JAN 29 2017 LMZ043-046-292315- /O.CON.KIWX.SC.Y.0006.000000T0000Z-170130T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1012 AM EST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS BACKING WEST 10 TO 15 KNOTS MONDAY MORNING. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
304 WHUS73 KIWX 292040 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 340 PM EST SUN JAN 29 2017 LMZ043-046-300445- /O.CON.KIWX.SC.Y.0006.000000T0000Z-170130T1500Z/ /O.NEW.KIWX.GL.A.0002.170131T0200Z-170131T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 340 PM EST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS BACKING SOUTHWEST 10 TO 20 KNOTS MONDAY MORNING...INCREASING TO 20 TO 25 KNOTS WITH 35 KNOT GALES MONDAY NIGHT. * WAVES: 3 TO 6 FEET...DROPPING TO 2 TO 4 FEET MONDAY...BUILDING BACK TO 5 TO 8 FEET TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
881 WHUS73 KIWX 300252 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 952 PM EST SUN JAN 29 2017 LMZ043-046-301000- /O.CON.KIWX.SC.Y.0006.000000T0000Z-170130T1500Z/ /O.CON.KIWX.GL.A.0002.170131T0200Z-170131T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 952 PM EST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. * WINDS: NORTHWEST 10 TO 20 KNOTS BACKING SOUTHWEST 10 TO 20 KNOTS MONDAY AFTERNOON...THEN INCREASING TO 20 TO 25 KNOTS WITH 35 KNOT GALES MONDAY NIGHT. * WAVES: 3 TO 6 FEET TONIGHT...SUBSIDING TO 2 TO 4 FEET MONDAY...AND BUILDING TO 5 TO 8 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
472 WHUS73 KIWX 300916 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 416 AM EST MON JAN 30 2017 LMZ043-046-301730- /O.CON.KIWX.SC.Y.0006.000000T0000Z-170130T1500Z/ /O.CON.KIWX.GL.A.0002.170131T0200Z-170131T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 416 AM EST MON JAN 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. A GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING. * WINDS: NORTHWEST 10 TO 20 KNOTS BACKING SOUTHWEST 10 TO 20 KNOTS MONDAY AFTERNOON. WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT WITH GUSTS TO 30 KNOTS. GALES TO 35 KNOTS ALSO POSSIBLE TONIGHT. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET TODAY. WAVES BUILDING TO 5 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 25, 4:04 AM EST, 28 minutes earlier.
Area forecast discussion, Jan 25, 4:04 AM EST, 28 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 404 AM EST Wed Jan 25 2017 .SYNOPSIS... Issued at 404 AM EST Wed Jan 25 2017 A few light rain showers will be possible this morning but otherwise mainly dry conditions expected today with highs around 50 degrees. Colder air will filter into the region tonight and snow showers are expected late tonight into Thursday. Accumulations of one to two inches are possible in the South Bend area with little to no accumulation south of Highway 24. Scattered lake effect snow showers will then continue through the weekend with temperatures near average. Some light accumulation will be possible in favored lake effect zones. && .SHORT TERM...(Today) Issued at 404 AM EST Wed Jan 25 2017 Morning water vapor shows positively tilted longwave trough with embedded midlevel low/cyclonic vort max being pulled northeast by strong mid/upper level jet streak. Associated surface low (currently around 998mb entering western Illinois) will continue to lift northeast and cut through southern Lower Michigan later today. Main LLJ core (such as it is), along with corresponding uptick in weak isentropic ascent and theta-e advection, will move through our area during the morning and may touch off some light rain. However, latest radar, satellite, and surface obs call into question if we actually get any rain and have made some drastic cuts to PoP's based on those trends and more muted/cut off theta-e ridge seen in latest guidance. A few sleet reports overnight but increasing low level moisture should keep wet bulb temps safely above freezing for the morning activity. Well established midlevel dry slot will then move overhead by midday and bring an end to precip for most locations. Will be difficult to fully scour out low level moisture given moderate inversion though. Latest satellite shows cloud edge entering our CWA and may see some sun during the morning but most forecast soundings/RH fields indicate stratocu developing once diurnal mixing commences. Could stay partly sunny across our far south. WAA likely to push temps near 50F there regardless of sun and could go even higher. Clouds more likely in N/NW with cooler profiles yielding highs in the mid/upper 40s. && .LONG TERM...(Tonight through Tuesday) Issued at 404 AM EST Wed Jan 25 2017 Better precip chances and more impactful weather will occur tonight into Thursday. Midlevel trough axis passes overhead during that time and ensuing convergence/deformation will likely bring our best chance for measurable precip across the entire CWA, especially near Lake MI where added theta-e flux and more sharply curved flow will further bolster precip. NW flow/CAA will also yield a changeover to snow by late tonight. Unfortunately, timing of best deformation and moisture/reduced stability looks to be squarely during the Thu morning commute (09-15Z). Maintained categorical PoP's and could easily squeeze out a tenth or two of liquid QPF. Question will be how much is lost to melting. CAA is not particularly strong or abrupt. Expecting temps only in the low 30s by Thu morning. Ground temps have also recovered during recent warm spell and pavement temps expected to also be relatively warm heading into tonight. Moderate precip rates could easily overcome these issues and drop a quick inch or two around South Bend, especially on elevated/grassy surfaces, but don't expect significant impacts at this point and little/no accumulation anticipated along/south of US-24. SCT snow showers likely to continue through the day Thursday but very marginal surface/ground temps will make efficient accumulation difficult, especially in the E/SE. Will feel like a raw day (after recent warm spell) with winds gusting 20-30 mph but don't see much accumulation/impact potential outside of the NW counties and mainly during the morning. Periodic lake-enhanced snow showers then continue through the weekend with high amplitude and wavelength trough parked over eastern NOAM and several shortwaves rotating through the backside. Persistent cyclonic flow amid moderate lake-induced instability will maintain light snow showers/flurries through the period with better chances for accumulating snow tied to passing waves/reinforcing shots of cold air. Still looks like the best chances will be Sat night into Sun with coldest air and arrival of a decent jet streak and attendant shortwave. Good left exit dynamics/deformation and potential for longer fetch late Sun could bring some modest accums but details remain hazy this far out. Could also be a moderate uptick on Fri morning as trough axis passes overhead but only light accums expected given limited fetch/marginal instability and limited synoptic support. Only around an inch anticipated at this time. Quieter weather returns early next week, but will have to watch track of next strong Pacific jet and associated shortwave, set to break down high amplitude pattern and lead to more zonal flow by Tue/Wed. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday Night) Issued at 1240 AM EST Wed Jan 25 2017 Satellite and surface obs show area of MVFR clouds extending to just south of terminals with VFR conditions working northeast. Expecting these VFR conditions into terminals next few hours. Latest hires guidance keeping VFR cigs until at least mid to late morning before upstream lower clouds advect back in. Have trended TAFs toward this idea. Kept a mention of LLWS in for early to mid morning with low end possibility. Best chance for pcpn with VIS restrictions looks to be late in this valid taf period and primarily at KSBN closer to 06z/26. Opted to keep restrictions out of this issuance give late timing. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...AGD LONG TERM...AGD AVIATION...Lashley Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Nearby
Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.